# SDR HNAA2013100900530

- Difficulty date: October 9, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 53,237 hours, 60,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED BULBS FROM FLOOR EMERGENCY LIGHT MODULES, RESECURED FLOOR TRIM.  OPS CHECKED GOOD.
